IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a class of new inequalities


Author: Daniel T. Shum
Journal: Trans. Amer. Math. Soc. 204 (1975), 299-341
MSC: Primary 26A84
DOI: https://doi.org/10.1090/S0002-9947-1975-0357715-3
MathSciNet review: 0357715
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Inequalities of considerable interest are associated with the names of Beesack, Benson, Boyd, Calvert, Das, Hardy, Hua, Opial, Wong and Yang.

In this note an elementary method used in a recent paper by Benson will be further investigated. The resultant new class of inequalities will bring a great number of inequalities--such as inequalities of Hardy's and those of Opial's--under one roof, so to speak.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A84

Retrieve articles in all journals with MSC: 26A84


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0357715-3
Keywords: Integral inequalities, differential boundary value problems, Riccati-like equation, Benson's method, Hardy type inequalities, Opial type inequalities
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society